Alert archive / California / Wind Advisories in 2012

Wind Advisory 10, NWS Hanford, CA

February 28, 2012

NWS Hanford, CA issued this wind advisory at Feb 28, 2012, 1:39 PM PST. It took effect at Feb 29, 2012, 1:00 PM PST. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Feb 28, 2012, 1:39 PM PST (21:39 UTC)
In effect from
Feb 29, 2012, 1:00 PM PST
Expired
Mar 1, 2012, 10:00 PM PST
In force
33 hr
Issued by
NWS Hanford, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KHNX 282139
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
139 PM PST TUE FEB 28 2012


CAZ095-098-290600-
/O.NEW.KHNX.WI.Y.0010.120229T2100Z-120301T1200Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
139 PM PST TUE FEB 28 2012

...WIND ADVISORY IN EFFECT FROM 1 PM WEDNESDAY TO 4 AM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM WEDNESDAY TO 4 AM PST
THURSDAY FOR THE KERN COUNTY MOUNTAINS AND THE INDIAN WELLS
VALLEY. 

* WINDS: WEST 20-30 MPH WITH GUSTS TO 55 MPH.

* TIMING: WINDS INCREASING WEDNESDAY AFTERNOON AND CONTINUING
  THROUGH EARLY THURSDAY MORNING.

* LOCATIONS INCLUDE: THROUGH AND BELOW THE PASSES...SUCH AS WALKER
  PASS...JAWBONE CANYON...AND RIDGECREST.

* IMPACTS: GUSTY WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS...
  ESPECIALLY FOR HIGH PROFILE VEHICLES. STRONG CROSS WINDS ARE
  POSSIBLE ACROSS HIGHWAY 14 AND INTERSTATE 395.  


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

BEAN

WEATHER.GOV/HANFORD
8 follow-up statements
665 
WWUS76 KHNX 290520
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
920 PM PST TUE FEB 28 2012

CAZ095-098-291330-
/O.CON.KHNX.WI.Y.0010.120229T2100Z-120301T1200Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
920 PM PST TUE FEB 28 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM WEDNESDAY TO 4 AM
PST THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 1 PM WEDNESDAY TO 4 AM PST
THURSDAY FOR THE KERN COUNTY MOUNTAINS AND THE INDIAN WELLS
VALLEY. 

* WINDS: WEST 20 TO 30 MPH WITH GUSTS TO 55 MPH.

* TIMING: WINDS INCREASING WEDNESDAY AFTERNOON AND CONTINUING 
  THROUGH EARLY THURSDAY MORNING.

* LOCATIONS INCLUDE: THROUGH AND BELOW THE PASSES...SUCH AS WALKER
  PASS AND JAWBONE CANYON...AND IN THE INDIAN WELLS VALLEY
  INCLUDING RIDGECREST.

* IMPACTS: GUSTY WINDS WILL CREATE HAZARDOUS DRIVING
  CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. STRONG CROSS
  WINDS ARE POSSIBLE ACROSS HIGHWAY 14 AND U.S. 395.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SANGER

WEATHER.GOV/HANFORD
767 
WWUS76 KHNX 291335
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
535 AM PST WED FEB 29 2012

CAZ095-098-292100-
/O.NEW.KHNX.HW.A.0002.120301T2000Z-120302T0500Z/
/O.EXT.KHNX.WI.Y.0010.120229T2100Z-120301T2000Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
535 AM PST WED FEB 29 2012

...WIND ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO NOON
PST THURSDAY...
...HIGH WIND WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING FOR THE KERN COUNTY MOUNTAINS AND THE INDIAN
WELLS VALLEY. THE WIND ADVISORY IS NOW IN EFFECT FROM 1 PM THIS
AFTERNOON TO NOON PST THURSDAY FOR THE KERN COUNTY MOUNTAINS AND
THE INDIAN WELLS VALLEY. 

* WINDS: WEST 20 TO 30 MPH WITH GUSTS TO 55 MPH THROUGH LATE
  THURSDAY MORNING THEN INCREASING TO 30 TO 40 MPH WITH GUSTS TO
  70 MPH THROUGH THE EVENING.

* TIMING: WINDS INCREASING THIS AFTERNOON THROUGH THURSDAY
  MORNING...BECOMING STRONGER THURSDAY AFTERNOON AND
  EVENING...THEN DECREASING BY LATE THURSDAY EVENING.
 
* LOCATIONS INCLUDE: RIDGECREST...TEHACHAPI...LAKE ISABELLA

* IMPACTS: GUSTY WINDS WILL CREATE HAZARDOUS DRIVING 
  CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. STRONG 
  CROSS WINDS ARE POSSIBLE ACROSS HIGHWAY 14 AND U.S. 395.
  BLOWING DUST AND SAND MAY REDUCE VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

CAZ099-292100-
/O.NEW.KHNX.HW.A.0002.120301T2000Z-120302T0500Z/
SOUTHEASTERN KERN COUNTY DESERT-
535 AM PST WED FEB 29 2012

...HIGH WIND WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING FOR THE SOUTHEASTERN KERN COUNTY DESERT. 

* WINDS: WEST INCREASING TO 30 TO 40 MPH WITH GUSTS TO 70 MPH.

* TIMING: WINDS BECOMING STRONG THURSDAY AFTERNOON AND
  EVENING...THEN DECREASING BY LATE THURSDAY EVENING.
 
* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE

* IMPACTS: GUSTY WINDS WILL CREATE HAZARDOUS DRIVING 
  CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. STRONG 
  CROSS WINDS ARE POSSIBLE ACROSS HIGHWAY 14 AND U.S. 395.
  BLOWING DUST AND SAND MAY REDUCE VISIBILITIES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

JEB

WEATHER.GOV/HANFORD
041 
WWUS76 KHNX 291955
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1155 AM PST WED FEB 29 2012

CAZ095-098-010400-
/O.CAN.KHNX.HW.A.0002.120301T2000Z-120302T0500Z/
/O.NEW.KHNX.WI.Y.0011.120229T1955Z-120229T2000Z/
/O.EXT.KHNX.WI.Y.0010.120229T2100Z-120302T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
1155 AM PST WED FEB 29 2012

...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM PST THURSDAY...
...HIGH WIND WATCH IS CANCELLED...

THE HIGH WIND WATCH HAS BEEN CANCELLED FOR THE KERN COUNTY
MOUNTAINS AND THE INDIAN WELLS VALLEY. A WIND ADVISORY IS NOW IN
EFFECT UNTIL 10 PM PST THURSDAY FOR THE KERN COUNTY MOUNTAINS AND
THE INDIAN WELLS VALLEY.

* WINDS: WEST 20 TO 30 MPH WITH GUSTS TO 55 MPH.

* TIMING: WINDS CONTINUING STRONG AND GUSTY AT TIMES...THEN
  DECREASING BY LATE THURSDAY EVENING.

* LOCATIONS INCLUDE: RIDGECREST...TEHACHAPI...LAKE ISABELLA

* IMPACTS: GUSTY WINDS WILL CREATE HAZARDOUS DRIVING
  CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. STRONG CROSS
  WINDS ARE POSSIBLE ACROSS HIGHWAY 14 AND U.S. 395. BLOWING DUST
  AND SAND MAY REDUCE VISIBILITIES.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ099-010400-
/O.UPG.KHNX.HW.A.0002.120301T2000Z-120302T0500Z/
/O.NEW.KHNX.WI.Y.0011.120229T1955Z-120229T2000Z/
/O.EXB.KHNX.WI.Y.0010.120301T1800Z-120302T0600Z/
SOUTHEASTERN KERN COUNTY DESERT-
1155 AM PST WED FEB 29 2012

...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM PST THURSDAY
FOR THE SOUTHEASTERN KERN COUNTY DESERT. THE HIGH WIND WATCH IS NO
LONGER IN EFFECT FOR THE SOUTHEASTERN KERN COUNTY DESERT.

* WINDS: WEST INCREASING TO 20 TO 35 MPH WITH GUSTS TO AROUND 55
  MPH.

* TIMING: WINDS INCREASING AGAIN ON THURSDAY MORNING...THEN
  DECREASING BY LATE THURSDAY EVENING.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE 

* IMPACTS: GUSTY WINDS WILL CREATE HAZARDOUS DRIVING
  CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. STRONG CROSS
  WINDS ARE POSSIBLE ACROSS HIGHWAY 14 AND U.S. 395. BLOWING DUST
  AND SAND MAY REDUCE VISIBILITIES.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DUDLEY

WEATHER.GOV/HANFORD
918 
WWUS76 KHNX 010400
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
800 PM PST WED FEB 29 2012

CAZ095-098-011200-
/O.CON.KHNX.WI.Y.0010.000000T0000Z-120302T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
800 PM PST WED FEB 29 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THURSDAY FOR
THE KERN COUNTY MOUNTAINS AND THE INDIAN WELLS VALLEY. 

* WINDS: WEST 20 TO 30 MPH WITH GUSTS TO 55 MPH.

* TIMING: WINDS CONTINUING STRONG AND GUSTY AT TIMES...THEN 
  DECREASING BY LATE THURSDAY EVENING.

* LOCATIONS INCLUDE: RIDGECREST...TEHACHAPI...LAKE ISABELLA.

* IMPACTS: GUSTY WINDS WILL CREATE HAZARDOUS DRIVING 
  CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. STRONG 
  CROSS WINDS ARE POSSIBLE ACROSS HIGHWAY 14 AND U.S. 395. 
  BLOWING DUST AND SAND MAY REDUCE VISIBILITIES.

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ099-011200-
/O.CON.KHNX.WI.Y.0010.120301T1800Z-120302T0600Z/
SOUTHEASTERN KERN COUNTY DESERT-
800 PM PST WED FEB 29 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM PST
THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM PST
THURSDAY FOR THE SOUTHEASTERN KERN COUNTY DESERT. 

* WINDS: WEST INCREASING TO 20 TO 35 MPH WITH GUSTS TO AROUND 
  55 MPH. 

* TIMING: WINDS INCREASING AGAIN ON THURSDAY MORNING...THEN 
  DECREASING BY LATE THURSDAY EVENING.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE. 

* IMPACTS: GUSTY WINDS WILL CREATE HAZARDOUS DRIVING 
  CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. STRONG 
  CROSS WINDS ARE POSSIBLE ACROSS HIGHWAY 14 AND U.S. 395. 
  BLOWING DUST AND SAND MAY REDUCE VISIBILITIES.

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SANGER

WEATHER.GOV/HANFORD
158 
WWUS76 KHNX 011153
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
353 AM PST THU MAR 1 2012

CAZ095-098-012000-
/O.CON.KHNX.WI.Y.0010.000000T0000Z-120302T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
353 AM PST THU MAR 1 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING
FOR THE KERN COUNTY MOUNTAINS AND THE INDIAN WELLS VALLEY. 

* WINDS: WEST 20 TO 30 MPH WITH GUSTS TO 55 MPH. WINDS STRONGEST
  THROUGH AND BELOW PASSES AND CANYONS.

* TIMING: WINDS CONTINUING STRONG AND GUSTY AT TIMES...THEN
  DECREASING BY LATE THIS EVENING.

* LOCATIONS INCLUDE: RIDGECREST...TEHACHAPI...LAKE ISABELLA.

* IMPACTS: GUSTY WINDS WILL CREATE HAZARDOUS DRIVING 
  CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. STRONG 
  CROSS WINDS ARE POSSIBLE ACROSS HIGHWAY 14 AND U.S. 395. 
  BLOWING DUST AND SAND MAY REDUCE VISIBILITIES.

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ099-012000-
/O.CON.KHNX.WI.Y.0010.120301T1800Z-120302T0600Z/
SOUTHEASTERN KERN COUNTY DESERT-
353 AM PST THU MAR 1 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
10 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
10 PM PST THIS EVENING FOR THE SOUTHEASTERN KERN COUNTY DESERT. 

* WINDS: WEST INCREASING TO 20 TO 35 MPH WITH GUSTS TO AROUND 55
  MPH. WINDS STRONGEST BELOW PASSES AND CANYONS.

* TIMING: WINDS INCREASING THIS MORNING...THEN DECREASING BY LATE
  THURSDAY EVENING.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE.

* IMPACTS: GUSTY WINDS WILL CREATE HAZARDOUS DRIVING 
  CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. STRONG 
  CROSS WINDS ARE POSSIBLE ACROSS HIGHWAY 14 AND U.S. 395. 
  BLOWING DUST AND SAND MAY REDUCE VISIBILITIES.

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

BINGHAM

WEATHER.GOV/HANFORD
028 
WWUS76 KHNX 011958
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1158 AM PST THU MAR 1 2012

CAZ095-098-099-020400-
/O.CON.KHNX.WI.Y.0010.000000T0000Z-120302T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
1158 AM PST THU MAR 1 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING
FOR THE KERN COUNTY MOUNTAINS AND DESERTS. 

* WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH. WINDS STRONGEST
  THROUGH AND BELOW PASSES AND CANYONS.

* TIMING: WINDS CONTINUING STRONG AND GUSTY AT TIMES...THEN 
  DECREASING BY LATE THIS EVENING.

* LOCATIONS INCLUDE: RIDGECREST...TEHACHAPI...LAKE ISABELLA...
  ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...MOJAVE.

* IMPACTS: GUSTY WINDS WILL CREATE HAZARDOUS DRIVING 
  CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. STRONG 
  CROSS WINDS ARE POSSIBLE ACROSS HIGHWAY 14 AND U.S. 395. 
  BLOWING DUST AND SAND MAY REDUCE VISIBILITIES.

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MOLINA

WEATHER.GOV/HANFORD
846 
WWUS76 KHNX 020343
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
743 PM PST THU MAR 1 2012

CAZ095-098-099-020600-
/O.CON.KHNX.WI.Y.0010.000000T0000Z-120302T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
743 PM PST THU MAR 1 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING
FOR THE KERN COUNTY MOUNTAINS AND DESERTS. 

* WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH. WINDS 
  STRONGEST THROUGH AND BELOW PASSES AND CANYONS. 

* TIMING: WINDS CONTINUING STRONG AND GUSTY AT TIMES...THEN 
  DECREASING BY LATE THIS EVENING.

* LOCATIONS INCLUDE: RIDGECREST...TEHACHAPI...LAKE ISABELLA...
  ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...MOJAVE.

* IMPACTS: GUSTY WINDS WILL CREATE HAZARDOUS DRIVING 
  CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. STRONG 
  CROSS WINDS ARE POSSIBLE ACROSS HIGHWAY 14 AND U.S. 395. 
  BLOWING DUST AND SAND MAY REDUCE VISIBILITIES.

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DS

WEATHER.GOV/HANFORD
717 
WWUS76 KHNX 020559
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
959 PM PST THU MAR 1 2012

CAZ095-098-099-020700-
/O.EXP.KHNX.WI.Y.0010.000000T0000Z-120302T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
959 PM PST THU MAR 1 2012

...WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING FOR THE
KERN COUNTY MOUNTAINS AND DESERTS. 

WINDS WILL DIMINISH OVERNIGHT TO 10 TO 20 MPH WITH LOCAL GUSTS AS
HIGH AS 40 MPH OVER THE RIDGES AND ALONG PASSES.

$$

DS

WEATHER.GOV/HANFORD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Feb 28, 10:37 AM PST, 3 hours 2 minutes earlier.

Area forecast discussion, Feb 28, 10:37 AM PST, 3 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
1037 AM PST TUE FEB 28 2012

.SYNOPSIS...
A BRIEF DRY SPELL TODAY WHILE TEMPERATURES REMAIN ON THE COOL SIDE.
ANOTHER SYSTEM IS FORECAST TO ARRIVE WEDNESDAY BRINGING WITH IT THE
NEXT CHANCE OF PRECIPITATION FOR THE REGION AND WINDY CONDITIONS.

&&

.DISCUSSION...

FOCUSING ON UPCOMING SYSTEM AS NEW GUIDANCE IS CONSIDERABLY WETTER
AND FASTER THAN PREVIOUS THINKING. WILL BE NOT MAKING ANY CHANGES
AT THIS TIME AS MODELS ARE STILL COMING IN. CURRENT FORECAST FOR
TODAY LOOKS ON TRACK AND WILL KEEP AS IS.

UPPER TROUGH HAS KICKED EAST AND WEAK SHORT WAVE RIDGING IN PLACE
FOR TODAY IN ADVANCE OF APPROACHING SYSTEM. TIMING ON THE NEXT
SYSTEM IS FASTER AND IS NOW LOOKING WETTER BASED ON THE NAM AND
GFS. THE 00Z ECMWF IS ALSO PAINTING PLENTY OF QPF MAINLY ACROSS
YOSEMITE. SREF QPF MODEL PLUMES ARE INDICATING AROUND A THIRD OF
AN INCH OF RAIN ACROSS THE NRN SJV TO LESS THAN A TENTH OF AN INCH
NEAR BFL. WILL SEE WHAT NEW ECMWF SHOWS BEFORE GOING TO PRESS WITH
ANY NON ROUTINE PRODUCTS. UNSETTLED CONDITIONS THROUGH THURSDAY AS
MOIST ONSHORE FLOW WITH WEAK PERTURBATIONS MOVING INLAND WILL KEEP
SHOWERS AROUND ON THURSDAY.

UPPER RIDGE RETURNS FOR THE WEEKEND AND A POSSIBLE FOG SCENARIO
MAY SET UP...DEPENDING ON HOW MUCH MOISTURE GETS INTO THE SOIL.
HOWEVER...THE SUN IS BECOMING STRONGER NOW AND FOG IS BECOMING
LESS OF A THREAT AS WE MOVE INTO MARCH. SO WHATEVER DEVELOPS WILL
BURN OFF BY MID MORNING.

EXTENDED IS VERY UNCERTAIN AT THIS TIME WITH VERY LOW CONFIDENCE
FOR EARLY NEXT WEEK. THE GFS AND 00Z ECMWF ARE AT ODDS ATTM AND
WILL PUNT FOR NOW WITH CONTINUED DRY CONDITIONS.

&&

.AVIATION...
LOCAL MVFR CEILINGS ALONG THE WEST SLOPES OF THE SIERRA AND THE
NORTH FACING SLOPES OF THE TEHACHAPI MOUNTAINS THROUGH 20Z WEDNESDAY
WITH IMPROVEMENT TO VFR THEREAFTER. AREAS OF MVFR CEILINGS AND
VISIBILITIES IN PRECIPITATION IN THE SIERRA NEAR YOSEMITE FROM 12Z
TO 18Z WEDNESDAY. VFR CONDITIONS CAN BE EXPECTED ELSEWHERE ACROSS
THE CENTRAL CALIFORNIA INTERIOR THROUGH 18Z WEDNESDAY.

&&

.AIR QUALITY ISSUES...
NONE.

&&

.HNX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

PUBLIC...JDB
AVN/FW...BEAN
SYNOPSIS...PJ

WEATHER.GOV/HANFORD
Hazardous weather outlook, Feb 28, 3:54 AM PST, 9 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
354 AM PST TUE FEB 28 2012

CAZ095-291200-
KERN COUNTY MOUNTAINS-
354 AM PST TUE FEB 28 2012

...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 4AM PST...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY MOUNTAINS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

ANDERSEN

CAZ098-099-291200-
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
354 AM PST TUE FEB 28 2012

...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 4AM PST...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY DESERTS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

ANDERSEN

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 1:24 PM PSTWinter Storm WarningHNX37 hr
Feb 28, 1:24 PM PSTWinter Weather AdvisoryHNX37 hr

Nearby

Wind Advisories in California, 2012Every wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.